# SDR SWIA2019071246056

- Difficulty date: July 11, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 15,146 hours, 8,124 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RECEIVED HYDRAULIC 2 LOW PRESSURE AND HYD 2 QTY CAUTION MESSAGES IN FLIGHT. PERFORMED QRH. MESSAGES REMAINED. DIVERTED. LANDING GEAR MANUALLY EXTENDED. LANDING WAS UNEVENTFUL. (FLT#5647) FO: 07/12/2019 CLOSED REMOVED AND REPLACED LEFT #2 HYDRAULIC TRAILING EDGE PRESSURE LINE IAW AMM. OPS/LEAK CHECK GOOD.
